U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

Started bc, and i would start spotting, if i took the pill even 10 minutes late.i missed one day and started heavier bleeding the next day.why? .

1 doctor answer2 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Withdrawal bleeding: I is hormonally induced withdrawal bleeding. The pill needs to be taken everyday about the same time each day to avoid this problem on these low dose pills.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 27-year-old female asked:
I had a missed miscarriage and suction c at 10 weeks, its has been 1 month, im still spotting, bleeding, cramping, nothing bad visible on ultrasounds?
Dr. Alan Patterson
Obstetrics and Gynecology 43 years experience
Should not be: Having problems at 1 month you may have some retained products or a low grade endometritis u need to see your obgyn or a diff obgyn for evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old female asked:
Non stop spotting, with clots and sometimes bleeding continuously for over 50days after D&C on 18/09/2014 for missed abortion at 8wks plz help?
Dr. Brad Goldenberg
Neonatology 37 years experience
Missed abortion ?: Your OB may not have efficiently removed all of the products of conception with the first D and C, and you will likely need another look and possibly ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
I have missed 3 doses of krimson 35 due to lots of tension. i got light spotting which i didnt expect.if i continue krimson 35 will it stop bleeding?
Dr. Claudette Anderson
Specializes in Gynecology
Not necessarily: You should continue.however if bleeding contines,stop for 3 days and start a new pack.use a nback up like condoms!
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
I haven't missed taking any OCP in the last two years. Just today, I saw I had some bleeding (it is more like a spotting). What does it mean?
Dr. Parul Krishnamurthy
Obstetrics & Gynecology 35 years experience
Observe: Can happen, monitor, if worsens or continues, check with your GYN
Created for people with ongoing healthcare needs but benefits everyone.
A 28-year-old member asked:
Hi, I took double of bc to stop heavy bleeding for a week. It stopped the bleeding but 3 days after i am back to one pill i am spotting. Is it normal?
Dr. Jane Lykins
Family Medicine 26 years experience
Yes: When ever you manipulate your hormones it can take a while for your body to get back on track. But if you have any severe cramping, fever, discharge, ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.